Advanced Search
Article Contents
Article Contents

Control systems on flag manifolds and their chain control sets

The first author was supported by Conicyt, Proyecto Fondecyt n°1150292. The second author was supported by FAPESP grants 2013/19756-8 and 2016/11135-2. The third author was supported by CNPq grant 303755/09-1, FAPESP grant 2012/18780-0, and CNPq/Universal grant 476024/2012-9.
Abstract Full Text(HTML) Related Papers Cited by
  • A right-invariant control system $Σ$ on a connected Lie group $G$ induce affine control systems $Σ_{Θ}$ on every flag manifold $\mathbb{F}_{Θ}=G/P_{Θ}$. In this paper we show that the chain control sets of the induced systems coincides with their analogous one defined via semigroup actions. Consequently, any chain control set of the system contains a control set with nonempty interior and, if the number of the control sets with nonempty interior coincides with the number of the chain control sets, then the closure of any control set with nonempty interior is a chain control set. Some relevant examples are included.

    Mathematics Subject Classification: Primary: 93C15, 43A85; Secondary: 93D09.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] V. Ayala and L. A. B. San Martin, Controllability of two-dimensional bilinear control systems: Restricted Controls and discrete-time, Proyecciones, 18 (1999), 207-223. 
    [2] C. J. Braga Barros and L. A. B. San Martin, Chain control sets for semigroup actions, Mat. Apl. Comp., 15 (1996), 257-276. 
    [3] C. J. Braga Barros and L. A. B. San Martin, Chain transitive sets for flows on flag bundles, Forum Math., 19 (2007), 19-60.  doi: 10.1515/FORUM.2007.002.
    [4] R. W. Brocke, System theory on group manifolds and coset spaces, SIAM Journal on Control, 10 (1972), 265-284. 
    [5] F. Colonius and W. Kliemann, The Dynamics of Control Birkhauser, 2000. doi: 10.1007/978-1-4612-1350-5.
    [6] A. Da Silva and C. Kawan, Hyperbolic chain control sets on flag manifolds, Journal of Dynamics and Control Systems, 22 (2016), 725-745.  doi: 10.1007/s10883-015-9308-1.
    [7] A. Da Silva and C. Kawan, Invariance entropy of hyperbolic control sets, Discrete and Continuous Dynamical Systems, 36 (2016), 97-136.  doi: 10.3934/dcds.2016.36.97.
    [8] V. Jurjevic, Geometric Control Theory Cambridge University Press, 1997.
    [9] V. Jurjevic and H. Sussmann, Control systems on Lie groups, Journal of Differential Equations, 12 (1972), 313-329. 
    [10] C. Kawan, Invariance Entropy for Deterministic Control SystemsAn Introduction, Lecture Notes in Mathematics, 2089, Springer-Verlag, Berlin, 2013.
    [11] M. Patrao and L.A.B. San Martin, Semiflows on topological spaces: Chain transitivity and semigroups, Journal of Dynamics and Differential Equations, 19 (2007), 155-180. 
    [12] L. A. B. San Martin, Order and domains of attractions of control sets in flag manifolds, Journal of Lie theory, 8 (1998), 335-350. 
    [13] L. A. B. San Martin and L. Seco, Morse and Lyapunov spectra and dynamics on flag bundles, Ergod. Th. & Dynam. Sys., 30 (2010), 893-922.  doi: 10.1017/S0143385709000285.
    [14] L. A. B. San Martin and P. A. Tonelli, Semigroup actions on Homogeneous Spaces, Semigroup Forum, 50 (1995), 59-88.  doi: 10.1007/BF02573505.
  • 加载中

Article Metrics

HTML views(1163) PDF downloads(89) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint